# SDR ASAA1058519

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 11,106 hours, 3,601 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA130255
- Condition: Failed
- Location: Center Tank
- Part time: 11,106 hours, 3,601 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL X FEED VALVE OPEN LIGHT FLICKERED ON BRIGHT WITH SWITCH CLOSED DURING FLIGHT THEN FAILED TO ILLUMINATE WITH X FEED CHECK AT ETOPS EXIT POINT.  WILL NOT ILLUMINATE WITH LIGHTS TEST OR PRESS TO TEST.  X FEED VALVE CB POPPED.  COMFIRMED CB POPPED DURING CHECK.  REPLACED CROSSFEED VALVE PER AMM 28 22 21 000 804 AND 28 22 21 400 804.  ELECTRICIAL BONDING CHECK GOOD PER AMM 28 22 21 200 801.  OPS CHECKED GOOD PER AMM 28 22 21 710 801.  NOTE:  EVIDENCE OF BURN MARK AND CRACK ON PIN NR 6 OF REMOVED VALVE.
